# SDR DALA1139770926

- Difficulty date: June 14, 2011
- Submitted: June 15, 2011
- Operation: Air carrier
- Aircraft: N926DL
- Make and model: Doug MD-88
- Aircraft serial: 49713
- Aircraft time: 60,253 hours, 45,959 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK MAINTENANCE FOUND A BROKEN WIRE TO EMERGENCY LIGHT AT SEAT 38D.  MAINTENANCE REPLACED LIGHT ASSEMBLY AT ROW 38D PER MD88 AMM 33-50.  OPERATION OF LIGHT CHECKS OK.
